A Structure Theorem for Free Temporal Algebras

Mathematical Logic Quarterly 41 (2):249-256 (1995)

Abstract
In this paper an algebraic version for temporal algebras of the logical filtrations for modal and temporal logics is analysed. A structure theorem for free temporal algebras and also some results with regard to the variety of temporal algebras are obtained
Keywords Finite model property  Free temporal algebra  Algebraic filtration  Logical filtration  Modal logic  Temporal algebra  Temporal logic
Categories (categorize this paper)
DOI 10.1002/malq.19950410210
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,785
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Modal Logic: An Introduction.Brian F. Chellas - 1980 - Cambridge University Press.
Modal Logic. An Introduction.Zia Movahed - 2002 - Tehran: Hermes Publishers.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Decidability of an Xstit Logic.Gillman Payette - 2014 - Studia Logica 102 (3):577-607.
Monadic Bounded Algebras.Galym Akishev & Robert Goldblatt - 2010 - Studia Logica 96 (1):1 - 40.
Bisimulations for Temporal Logic.Natasha Kurtonina & Maarten de Rijke - 1997 - Journal of Logic, Language and Information 6 (4):403-425.
Connected Modal Logics.Guram Bezhanishvili & David Gabelaia - 2011 - Archive for Mathematical Logic 50 (3-4):287-317.
A Decidable Temporal Logic of Parallelism.Mark Reynolds - 1997 - Notre Dame Journal of Formal Logic 38 (3):419-436.
Adding a Temporal Dimension to a Logic System.Marcelo Finger & Dov M. Gabbay - 1992 - Journal of Logic, Language and Information 1 (3):203-233.
On the Homogeneous Countable Boolean Contact Algebra.Ivo Düntsch & Sanjiang Li - 2013 - Logic and Logical Philosophy 22 (2):213-251.
Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.

Analytics

Added to PP index
2013-12-01

Total views
12 ( #621,766 of 2,243,869 )

Recent downloads (6 months)
8 ( #200,240 of 2,243,869 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature